# SDR UPS99228476

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, STABILIZER STRAP BETWEEN BS 328 AND BS 344 AT BL 0  WL 200 IS CRACKED.  REMOVED CRACKED STRAP, FABRICATED AND INSTALLED NEW STRAP IAW SRM 51-20-1, SRM 53-10-2, SRM 51-30-2.
